# SDR AALA202107235100

- Difficulty date: May 7, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,592 hours, 34,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: D= 0.296 INCH HOLE SIZE DIAMETER IN WINDSHIELD FRAMING AT WL 433. REPLACED WINDSHIELD FRAMING COUPLING FITTING LOCATED AT FR4 LEFT STA433 IAW EA 328175.
